# SDR REXA2020010710007

- Difficulty date: December 31, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : BENT ON INNER AND OUTER RETAINERS OF PRESSURE SEAL  AT FWD BAGGAGE BAY DOOR ( CCD )                                    
"SUMMARY: DAMAGE ON LOWER SEAL WAS REMOVED PER CRJ-900 SRM 52-35-07-201-001-A01 PAR. 6 B.(3), NEW INNER RETAINER (LOWER PLATE) WAS REPLACED PER CRJ-900 AMM 52-35-07-400-802 CONF. A02 AND LEAK TEST ON FWD BAGGAGE BAY DOOR WAS PERFORMED . PER CRJ 900 AMM 52-00-00-790-801 (A01).     
"
